Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 67, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2022, 7:20 PM MDT for Cherry County, Nebraska. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2022, 7:20 PM MDT (01:20 UTC)
- Expired
- May 29, 2022, 7:45 PM MDT
- In force
- 25 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 73 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:06 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 780 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 2317 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
488
WUUS53 KLBF 300120
SVRLBF
NEC031-300145-
/O.NEW.KLBF.SV.W.0067.220530T0120Z-220530T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
720 PM MDT Sun May 29 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southwestern Cherry County in north central Nebraska...
* Until 745 PM MDT.
* At 718 PM MDT, severe thunderstorms were located extended from 15
miles southwest of Medicine Lake to 26 miles northeast of Hyannis
to 7 miles northeast of Whitman, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Highway 97 crossing the North Loup River, Marsh Flat, Speckel Meir
Lake, Round Lake, Hire, Whitman Road crossing the North Branch of
the Middle Loup River, Highway 97 crossing Big Creek and Sevenmile
Hill.
This includes the following highways...
Highway 61 between mile markers 192 and 193.
Highway 97 between mile markers 83 and 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4268 10099 4235 10084 4209 10144 4209 10149
4247 10173
TIME...MOT...LOC 0118Z 271DEG 28KT 4256 10163 4234 10153 4211 10142
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sporer2 follow-up statements
778
WWUS53 KLBF 300135
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
735 PM MDT Sun May 29 2022
NEC031-300145-
/O.CON.KLBF.SV.W.0067.000000T0000Z-220530T0145Z/
Cherry NE-
735 PM MDT Sun May 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHWESTERN CHERRY COUNTY...
At 734 PM MDT, severe thunderstorms were located along a line
extending from 11 miles south of Medicine Lake to 21 miles north of
Whitman to 13 miles west of Mullen, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Highway 97 crossing the North Loup River, Marsh Flat, Speckel Meir
Lake, Round Lake, Hire, Whitman Road crossing the North Branch of the
Middle Loup River, Highway 97 crossing Big Creek and Sevenmile Hill.
This includes Highway 97 between mile markers 83 and 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4261 10097 4235 10084 4209 10144 4209 10149
4242 10170
TIME...MOT...LOC 0134Z 271DEG 28KT 4256 10150 4234 10140 4211 10129
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sporer283
WWUS53 KLBF 300145
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
745 PM MDT Sun May 29 2022
NEC031-300154-
/O.EXP.KLBF.SV.W.0067.000000T0000Z-220530T0145Z/
Cherry NE-
745 PM MDT Sun May 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHERRY COUNTY
WILL EXPIRE AT 745 PM MDT...
The storms which prompted the warning remain severe and have moved
out of the area. Therefore, this warning will be allowed to expire
and a new warning has been issued.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
north central and west central Nebraska.
LAT...LON 4261 10097 4235 10084 4209 10144 4209 10149
4242 10170
TIME...MOT...LOC 0144Z 271DEG 28KT 4256 10143 4234 10133 4211 10122
$$
SporerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:40 PM MDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 29, 5:40 PM MDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service North Platte NE 640 PM CDT Sun May 29 2022 .SHORT TERM...(This evening through Monday night) Issued at 318 PM CDT Sun May 29 2022 The main concern in the short term is with storm development later this afternoon and evening. There will be a two areas of focus for thunderstorm development. The frontal boundary across central Nebraska will be one area of focus for more surface based storm development. The main hazards will be hail, damaging winds and even a tornado potential. There will be a narrow corridor of modest low level CAPE values around 2000 to 3000 J/kg. This will generally be from Mills, NE southwestward to Dickens and east. A weak cap in the area is expected to erode this afternoon with daytime heating. Once this occurs can expect a few scattered thunderstorms to develop near the front. The mode of storm development will be supercellular and most likely discrete and possibly long tracked supercells. There is the potential for tornadic development across portions of far north central Nebraska into northeastern Nebraska, where the low level Helicity is the greatest. The second area of focus will be across western Nebraska as the cold front advances eastward. For this sector the main threats will be damaging winds and hail. Ongoing convection across Colorado and Wyoming will move eastward and are expected to strengthen. There is also the possibility of additional convection development in western and southwest Nebraska as well out ahead of the front. Storm wills intensify as the get into the better environment. CAPE will be marginal across western Nebraska around 600 to 1000 J/kg and around 1000 to 1600 J/kg generally east of HWY 83. There is some concern however that moisture is a little limited for areas across far western and southwest Nebraska as sfc dewpoints are only in the low to mid 40s, moisture increases to the east. Most of the severe thunderstorm activity should diminish by midnight. However, lingering showers and thunderstorms will still be possible through the overnight. There is a concern for some moderate to heavy rainfall across the northwest Sandhills and even a marginal potential across north central Nebraska. QPF values range from around 0.65 to 1.60 inches. As for Monday, there is the potential for more showers and thunderstorms, with chances lingering through the day as the cold front continues to advance east. Most showers and thunderstorms will remain below the severe threshold, however across north central Nebraska there is still a slight risk of a strong to severe storm. .LONG TERM...(Tuesday through Sunday) Issued at 318 PM CDT Sun May 29 2022 The next chance for precipitation will arrive on Wednesday night as an upper level trof moves through the area. An upper level ridge develops across the Western CONUS on Thursday, giving the High Plains a northwest flow through the first half of the weekend. By Sunday the flow will become more amplified. The cold front passage will keep temperatures cool through Wednesday, before temperatures begin to warm up towards the end of the week. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 640 PM CDT Sun May 29 2022 Thunderstorms will continue across the region through this evening and into early Monday morning. Some storms may be severe with large hail and strong winds as the primary threats. Visibility reductions should be expected in heavy rainfall from these storms. Storms move out of the area across the south by sunrise, but rain showers will linger across the north through Monday. Some light fog, visibility restrictions, and ceilings below 1000 feet are expected at KVTN for most of Monday. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...Kulik
Hazardous weather outlook, May 29, 2:28 PM MDT, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 328 PM CDT Sun May 29 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-302030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 328 PM CDT Sun May 29 2022 /228 PM MDT Sun May 29 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Severe weather is likely late this afternoon and tonight across western and north central Nebraska. Damaging wind gusts in excess of 70 mph and very large hail greater than 2 inches are possible, and a tornado cannot be ruled out. Storm activity will begin late in the afternoon or early evening across western Nebraska and spread east and northeast throughout the evening. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Thunderstorm activity from Sunday night may continue into Monday morning in north central Nebraska. Additional thunderstorm activity is possible in the afternoon across much of the forecast area. Large hail and strong winds are the primary threats. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, May 29, 6:01 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
701 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 2 NNE ROSCOE 41.16N 101.59W
05/29/2022 M1.25 INCH KEITH NE TRAINED SPOTTER
&&
SNIVELYSpecial weather statement, May 29, 6:35 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service North Platte NE
735 PM CDT Sun May 29 2022
NEZ057>059-069-070-300115-
Chase NE-Hayes NE-Perkins NE-Lincoln NE-Keith NE-
735 PM CDT Sun May 29 2022
...Strong thunderstorms will impact portions of Perkins, southern
Keith, Chase, southwestern Lincoln and western Hayes Counties through
815 PM CDT/715 PM MDT/...
At 733 PM CDT/633 PM MDT/, Doppler radar was tracking weak
thunderstorms but containing strong winds along a line extending
from near Roscoe to 10 miles northeast of Lamar to 9 miles north of
Wray. Movement was east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Blowing dust will reduce visibility.
Locations impacted include...
Imperial, Grant, Wauneta, Wallace, Madrid, Elsie, Lamar, Enders,
Enders Reservoir State Recreation Area, Champion, Crete, Chase,
Grainton, Center Dam Campground, Brandon, Wild Horse Spring,
Wanamaker State Wildfire Management Area, Area A Campground and
Church Grove Campground.
This includes Highway 61 between mile markers 25 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Nebraska.
&&
LAT...LON 4035 10205 4060 10205 4065 10201 4105 10202
4108 10098 4064 10101 4034 10130
TIME...MOT...LOC 0033Z 255DEG 55KT 4106 10157 4064 10179 4022 10226
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JWSSpecial weather statement, May 29, 6:44 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
644 PM MDT Sun May 29 2022
NEZ094-300145-
Western Cherry NE-
644 PM MDT Sun May 29 2022
...A strong thunderstorm will impact portions of southwestern Cherry
County through 745 PM MDT...
At 644 PM MDT, Doppler radar was tracking a strong thunderstorm 24
miles north of Whitman, or 39 miles southeast of Gordon, moving east
at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Highway 97 crossing the North Loup River, Marsh Flat, Speckel Meir
Lake, Round Lake, Hire, Whitman Road crossing the North Branch of the
Middle Loup River, Highway 97 crossing Big Creek, Sevenmile Hill and
Intersection of Highway 61 and Survey Valley Road.
This includes the following highways...
Highway 61 between mile markers 171 and 195.
Highway 97 between mile markers 75 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
north central Nebraska.
&&
LAT...LON 4216 10174 4248 10184 4268 10094 4214 10094
TIME...MOT...LOC 0044Z 263DEG 26KT 4238 10170
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CDCSpecial weather statement, May 29, 6:47 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
747 PM CDT Sun May 29 2022
NEZ026-027-300115-
Loup NE-Blaine NE-
747 PM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of western Loup and
eastern Blaine Counties through 815 PM CDT...
At 747 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Brewster, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brewster, Milburn Diversion Dam State Wildlife Management Area, Fox
Bayou, Linscott, Almeria Meadow State Wildlife Management Area and
Almeria.
This includes the following highways...
Highway 183 between mile markers 140 and 147.
Highway 2 between mile markers 245 and 246.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.
&&
LAT...LON 4175 9956 4174 10005 4208 9986 4208 9936
TIME...MOT...LOC 0047Z 222DEG 22KT 4178 9988
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BrownLocal storm report, May 29, 6:57 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 3 S THREE MILE LAKE 41.60N 101.51W
05/29/2022 E1.00 INCH ARTHUR NE TRAINED SPOTTER
&&
RACHEL.KULIKSpecial weather statement, May 29, 7:14 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service North Platte NE
814 PM CDT Sun May 29 2022
NEZ035>037-057>059-069-070-300200-
Chase NE-Arthur NE-McPherson NE-Hayes NE-Perkins NE-Lincoln NE-
Keith NE-Logan NE-
814 PM CDT Sun May 29 2022
...Strong thunderstorms will impact portions of southeastern Arthur,
eastern Perkins, eastern Keith, northeastern Chase, western Lincoln,
west central Logan, southern McPherson and northwestern Hayes
Counties through 900 PM CDT/800 PM MDT/...
At 814 PM CDT/714 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles southeast of
Arthur to near Paxton to 7 miles south of Madrid. Movement was
northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tryon, Sutherland, Hershey, Paxton, Wallace, Elsie, Dickens, Sarben,
Ringgold, Sutherland Reservoir State Recreation Area, Grainton,
Coker, Flatts, O'Fallons, Nevens, Broganville, Big Bald Hill,
Bucktail Lake, Diamond Bar Lake and Bucktail.
This includes the following highways...
Highway 92 between mile markers 178 and 218.
Highway 97 between mile markers 4 and 34.
Interstate 80 in Nebraska between mile markers 138 and 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern and west central Nebraska.
&&
LAT...LON 4160 10064 4126 10079 4074 10095 4063 10154
4101 10151 4159 10153
TIME...MOT...LOC 0114Z 215DEG 37KT 4146 10153 4109 10139 4075 10150
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JWSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:00 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 45 min |
| May 29, 6:35 PM MDT | Special Weather Statement | LBF | Chase, Perkins | 40 min |
| May 29, 6:40 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 50 min |
| May 29, 6:44 PM MDT | Special Weather Statement | LBF | Cherry | 61 min |
| May 29, 6:47 PM MDT | Special Weather Statement | LBF | Loup | 28 min |
| May 29, 7:02 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 43 min |
| May 29, 7:07 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Logan, McPherson, Thomas | 38 min |
| May 29, 7:14 PM MDT | Special Weather Statement | LBF | Lincoln | 46 min |
| May 29, 7:30 PM MDT | Special Weather Statement | LBF | Blaine | 45 min |
| May 29, 7:42 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Loup, Rock | 48 min |
| May 29, 7:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 63 min |
| May 29, 7:53 PM MDT | Special Weather Statement | LBF | Lincoln | 52 min |
| May 29, 8:12 PM MDT | Tornado Warning | LBF | Garfield, Holt, Loup | 48 min |
| May 29, 8:33 PM MDT | Special Weather Statement | LBF | Logan | 42 min |
| May 29, 8:36 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| May 29, 8:37 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Thomas | 38 min |
| May 29, 8:41 PM MDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 49 min |
| May 29, 8:56 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 19 min |
| May 29, 9:10 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 50 min |
| May 29, 9:11 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 49 min |
| May 29, 9:22 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| May 29, 9:38 PM MDT | Special Weather Statement | LBF | Keya Paha | 22 min |
| May 29, 9:50 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| May 29, 9:53 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Garfield, Holt, Loup, Rock | 52 min |
| May 29, 10:18 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 27 min |
| May 29, 10:24 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 51 min |
| May 29, 10:25 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 35 min |
| May 29, 10:37 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Garfield, Holt, Keya Paha, Rock, Wheeler | 68 min |
| May 29, 10:41 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 19 min |
| May 29, 10:58 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 32 min |
| May 29, 11:10 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 50 min |
| May 29, 11:11 PM MDT | Special Weather Statement | LBF | Sherman | 19 min |
| May 29, 11:30 PM MDT | Special Weather Statement | LBF | Custer | 30 min |
| May 29, 11:34 PM MDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| May 29, 11:39 PM MDT | Special Weather Statement | LBF | Garfield | 36 min |
| May 29, 11:46 PM MDT | Areal Flood Advisory | LBF | Garfield | 3 hr |
| May 29, 11:50 PM MDT | Special Weather Statement | LBF | Loup | 25 min |
| May 29, 11:53 PM MDT | Special Weather Statement | LBF | Perkins | 37 min |
| May 30, 12:06 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 24 min |
| May 30, 12:11 AM MDT | Special Weather Statement | LBF | Wheeler | 49 min |
| May 30, 12:27 AM MDT | Special Weather Statement | LBF | Chase, Perkins | 33 min |
| May 30, 12:35 AM MDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 12:48 AM MDT | Special Weather Statement | LBF | Holt | 27 min |
| May 30, 12:53 AM MDT | Special Weather Statement | LBF | Blaine | 22 min |
| May 30, 12:53 AM MDT | Special Weather Statement | LBF | Chase, Hayes, Keith, Perkins | 37 min |
| May 30, 1:21 AM MDT | Special Weather Statement | LBF | Custer | 24 min |
| May 30, 1:28 AM MDT | Special Weather Statement | LBF | Lincoln | 32 min |
| May 30, 1:57 AM MDT | Special Weather Statement | LBF | Custer | 33 min |
| May 30, 1:58 AM MDT | Special Weather Statement | LBF | Hooker, McPherson | 32 min |
| May 30, 2:10 AM MDT | Special Weather Statement | LBF | Lincoln | 20 min |
| May 30, 2:22 AM MDT | Special Weather Statement | LBF | Hooker, Thomas | 23 min |
| May 30, 3:12 AM MDT | Special Weather Statement | LBF | Garfield, Wheeler | 33 min |
| May 30, 3:27 AM MDT | Special Weather Statement | LBF | Cherry | 48 min |
| May 30, 3:46 AM MDT | Severe Thunderstorm Warning | LBF | Holt | 20 min |
| May 30, 5:32 AM MDT | Special Weather Statement | LBF | Logan | 28 min |
| May 30, 5:35 AM MDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 5:43 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 32 min |
| May 30, 6:03 AM MDT | Special Weather Statement | LBF | Lincoln | 27 min |
| May 30, 6:15 AM MDT | Special Weather Statement | LBF | Blaine | 30 min |
| May 30, 6:30 AM MDT | Special Weather Statement | LBF | Lincoln | 30 min |
| May 30, 6:57 AM MDT | Special Weather Statement | LBF | Rock | 33 min |
| May 30, 6:58 AM MDT | Special Weather Statement | LBF | Logan | 32 min |
| May 30, 7:25 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 80 min |
| May 30, 7:41 AM MDT | Special Weather Statement | LBF | Boyd | 49 min |
| May 30, 8:31 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 74 min |
| May 30, 9:50 AM MDT | Special Weather Statement | LBF | Boyd | 25 min |
| May 30, 9:52 AM MDT | Special Weather Statement | LBF | Holt | 38 min |
| May 30, 9:56 AM MDT | Severe Thunderstorm Warning | LBF | Holt | 49 min |
| May 30, 10:15 AM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 45 min |
| May 30, 10:43 AM MDT | Special Weather Statement | LBF | Holt | 17 min |
| May 30, 10:47 AM MDT | Special Weather Statement | LBF | Loup, Rock | 43 min |
| May 30, 11:00 AM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 30 min |
| May 30, 11:16 AM MDT | Special Weather Statement | LBF | Holt | 44 min |
| May 30, 11:48 AM MDT | Special Weather Statement | LBF | Boyd, Holt | 42 min |
| May 30, 12:27 PM MDT | Special Weather Statement | LBF | Boyd | 33 min |
| May 30, 1:38 PM MDT | Special Weather Statement | LBF | Chase, Frontier, Hayes | 67 min |
| May 30, 2:16 PM MDT | Special Weather Statement | LBF | Holt, Rock | 44 min |
| May 30, 2:44 PM MDT | Special Weather Statement | LBF | Wheeler | 16 min |
| May 30, 2:58 PM MDT | Special Weather Statement | LBF | Boyd | 32 min |
| May 30, 4:03 PM MDT | Special Weather Statement | LBF | Wheeler | 27 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.